advertisement
Question
Posted by: XXX | 2010/06/02

Wellbutrin / 5-HTP

After my son''s birth nearly 2 years ago, I was diagnosed with depression. I was previously on Esporide and thereafter LexamilI, which didn''t quite agree with me. Now I have been on a 6 month course of Wellbutrin and Yaz to try and get my hormones back to normal.

I''m not as depressed anymore, feel better after this 6 months.

These tablets are really expensive and our medical aid is kaput already - my son was also very sick to date. I would like to know, do I have to go back to my gynae again for another course or can I try 5-HTP (sold at Dischem) for a while and see how it goes?

I really dont want to go back on the anti-depressants as it affects my libido and hubby is really starting to get agitated and frustrated with me.

Please tell me what is your opinion.

Thank you doctor.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

In terms of the antidepressants you should consult a psychiatrist before changing medication. If you wish to stop the Yaz you could do so though, if you had a hormne problem, you should probably discuss it with your gynae first.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/06/05

In terms of the antidepressants you should consult a psychiatrist before changing medication. If you wish to stop the Yaz you could do so though, if you had a hormne problem, you should probably discuss it with your gynae first.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement